I was taking first tamoxifin, and when the mental confusion caused by that drug became apparent, i was switched to Arimidex, but I had the same mental confusion, depression, inability to focus, etc. Before coming off Tamoxifin, i noticed that shortly after taking the drug I would experience rapid heart beat, now a year after being off both drugs I'm still plagued by episodes of tachycardia which I've been sold is caused by a sinus arithmia. I remember reading somewhere that a racing heart was sometimes a side effect of tamoxifin, but I can't find that info again.
Dear epp: Tachycardia (rapid heart beat) is not a common side effect of tamoxifen. However, tamoxifen is frequently associated with causing menopausal symptoms such as hot flushes. Some women complain of palpitations during the perimenopause and menopause. Since this is an ongoing problem (long after the drugs are out of your system), you should let your doctor know about this. Perhaps a cardiology consultation would be appropriate.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.